# SDR UIEA2017092701884

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,204 hours, 9,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 & L4 EXTERIOR EMERGENCY LIGHTS INOPERATIVE. REPLACED THE LAMPS, OP CHECKED GOOD IAW AMM 33-51-16-201.
